MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADDR06
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 12/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical devices: 455753 lead, implanted (b)(6) 1990.
 
Event or Problem Description
It was reported that the patient's caregiver sent a remote transmission, and ever since then, the patient's heart rate went to 120-140 beats per minute.In addition, the caregiver stated that they couldn't get the heart rate back down, and suspected that the home monitor caused the rate increase.The patient was sent to the emergency room.No follow-up information could be obtained.The implantable pulse generator (ipg) remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTA DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key6317764
Report Number3004209178-2017-03162
Device Sequence Number16443990
Product Code NVZ
UDI-Device Identifier00613994222077
UDI-Public00613994222077
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2015
Device Model NumberADDR06
Device Catalogue NumberADDR06
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2016
Supplement Date Received by Manufacturer12/28/2016
Initial Report FDA Received Date02/09/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5023M58 LEAD
Outcome Attributed to Adverse Event Life Threatening;